# SDR DXTA2025052703628

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 5,783 hours, 3,838 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: S28001256
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: AMBER CABIN DOOR OPEN MSG ILLUMINATED ON GROUND, RAN QRH PROCEDURE. MSG DID NOT CLEAR. CORRECTIVE ACTION: REPLACED PROXIMITY SWITCH REF CE680A AMM 52-70-10. OPS CHECK GOOD.
